# SDR ASOA2014061910695

- Difficulty date: May 22, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,033 hours, 10,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT COCKPIT FLOOR SUPPORT ANGLES ARE CRACKED.   REMOVED AND REPLACED LT FLOOR SUPPORT ANGLE SRM 51-42-13-001-001, SRM 51-42-06-001-001, AND DWG CC670-34010.
